# SDR 2008UALA00662

- Difficulty date: February 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 27,429 hours, 9,951 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP401600U
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT: FO AND OBS1 OXYGEN MASKS WORK WELL BUT WILL NOT PRESS TO TEST WITHOUT PUSHING ON INNER O2 DOOR.   REPLACED BOX ASSY, OPS CHECKED NORMALLY.
